# SDR A6WA201040089

- Difficulty date: February 2, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE AT FS 625 CRACKED.  R & R IAW SRM.
